Arkiv för Matematik

  • Ark. Mat.
  • Volume 22, Number 1-2 (1984), 97-108.

Area integral estimates for elliptic differential operators with non-smooth coefficients

Björn E. J. Dahlberg, David S. Jerison, and Carlos E. Kenig

Full-text: Open access


Supported in part by grants from the N.S.F.

Article information

Ark. Mat., Volume 22, Number 1-2 (1984), 97-108.

Received: 10 October 1982
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1984 © Institut Mittag Leffler


Dahlberg, Björn E. J.; Jerison, David S.; Kenig, Carlos E. Area integral estimates for elliptic differential operators with non-smooth coefficients. Ark. Mat. 22 (1984), no. 1-2, 97--108. doi:10.1007/BF02384374.

Export citation


  • Burkholder, D. and Gundy, R., Distribution function inequalities for the area integral, Studia Math., 44 (1972), 527–544.
  • Caffarelli, L., Fabes, E. and Kenig, C., Completely singular elliptic-harmonic measures, Indiana Univ. Math. J., 30 (1981), 917–924.
  • Caffarelli, L., Fabes, E., Mortola, S. and Salsa, S., Boundary behavior of nonnegative solutions of elliptic operators in divergence form, Indiana Univ. Math. J., 30 (1981), 621–640.
  • Coifman, R. and Fefferman, C., Weighted norm inequalities for maximal functions and singular integrals, Studia Math., 51 (1974), 241–250.
  • Dahlberg, B., On estimates of harmonic measure, Arch. Rational Mech. Anal., 65 (1977), 272–288.
  • Dahlberg, B., Weighted norm inequalities for the Lusin area integral and the nontangential maximal functions for functions harmonic in a Lipschitz domain. Studia Math., 67 (1980), 297–314.
  • Fabes, E., Jerison, D. and Kenig, C., Boundary behavior of solutions to degenerate elliptic equations, Conf. on harmonic analysis in honor of A. Zygmund, Vol. 2, Wadsworth. Math. Series, Belmont, Calif. 1983, pp. 577–589.
  • Fabes, E., Kenig, C. and Serapioni, R., The local regularity of solutions of degenerate elliptic equations, Comm. Partial Differential Equations, 7 (1) (1982), 77–116.
  • Fefferman, C. and Stein, E., Hp spaces of several variables, Acta Math. 129 (1972) 137–193.
  • Giaquinta, M. and Modica, G., Regularity results for some classes of higher order nonlinear elliptic systems, J. Reine Angew. Math., 311–312 (1979), 145–169.
  • Gundy, R. and Wheeden, R., Weighted integral inequalities for the nontangential maximal function, Lusin area integral, and Walsh-Paley series, Studia Math., 49 (1974), 107–124.
  • Jerison, D. and Kenig, C., Boundary behavior of harmonic functions in non-tangentially accessible domains, Adv. in Math., 46 (1982), 80–147.
  • Meyers, N., An Lp-estimate for the gradient of solutions of second order elliptic divergence equations, Ann. Scuola Norm. Sup. Pisa Sci. Fis. Mat. (3)17 (1963), 189–206.
  • Moser, J., On Harnack's theorem for elliptic differential equations, Comm. Pure Appl. Math., 14 (1961), 577–591.